Help! Medications make me ITCH

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

_Christina
Veteran Member


Date Joined Feb 2007
Total Posts : 553
   Posted 7/20/2007 6:27 AM (GMT -7)   
I am taking Lamactical (sp?) and Cymbalta.  It has FINALY made me stable for the first time, probably ever.  I am not ready to give up this sensation to try other medications, but the Lamactical is making me ITCH.  I feel like I want to take a wire brush to my skin sometimes.  I have tried the home remedies, but none seem to work.
Has anyone else had to deal with itching?  What did you do to ease it?  Is there a medication that is anti-itching that I can take?  HELP!
Christina
 
When you cannot stand, on whom do you lean?


Ellie 1
Veteran Member


Date Joined Apr 2005
Total Posts : 1291
   Posted 7/20/2007 11:23 AM (GMT -7)   
Benadryl is all I Can think of. Do you have hives or any type of rash. If so you should consult your pdoc asap. I think I'd call him anyway. Lamictal made me break out in hives.
Good judgement comes from experience and alot of that comes from bad judgement.
 
You just have to accept that some days you're the pigeon, and some days you're the statue. 
 


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 7/20/2007 2:12 PM (GMT -7)   
You can also try some hydrocortisone, that might be soozing along with the Benedryl.
 
Olivia

loving frustrated wife
Veteran Member


Date Joined Jun 2007
Total Posts : 865
   Posted 7/21/2007 12:25 AM (GMT -7)   

While my husband and son are not on the meds mentioned, the one thing we have been told is that neither can use any kind of antihistamine as a BP as it completely throws off the meds.  I would call a pharmacist if you can't reach your pdoc before trying it to make sure that while it may help one issue, it won't cause another. 

Have you tried Serno lotion, or as OOC recommended hydrocortisone cream, or even taking a oatmeal bath with Aveno? Perhaps those might help too?  Good luck...LFW


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 7/22/2007 6:36 PM (GMT -7)   
Christina,

How are you doing, any improvements? Just wanted to check with youm hopefully things are good.

~~~  Olivia  ~~~
Moderator, Bipolar

Dx:
 
Bipolar 1,  PTSD,  Anxiety-Panic Disorder
Support HealingWell:  http://www.healingwell.com/donate

"Don't let your yesterday, ruin your today"


_Christina
Veteran Member


Date Joined Feb 2007
Total Posts : 553
   Posted 7/23/2007 2:51 PM (GMT -7)   
I still itch, but I am learning to deal with it.
I plan to bring it up at my next appt (3 more weeks) but I thought I would try to stick it out till then and see if it gets better.  I don't think it is.  Sometimes I want to take a wire brush to my skin.
I also have a series of bruses that have cropped up and I wonder if the medications effect the platelet level like Zoloft can.  It could cause extra brusing.
I have these bumps that are not red or sore but ITCH everywhere.  They are on my legs, on my torso, and on my scalp.  I even have them on the palms of my hand.  I do not have difficulty breathing and no red rashes.
The doc at prompt care looked at me like I was an idioit.  I was worried about THE RASH, but it's not that and he called it hives, but it doesn't act like hives.
I had fake nails put on because they care soft at the tips and don't scratch my skin when I itch in my sleep.
Christina
 
When you cannot stand, on whom do you lean?

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 5:27 PM (GMT -7)
There are a total of 2,731,852 posts in 300,973 threads.
View Active Threads


Who's Online
This forum has 151131 registered members. Please welcome our newest member, veris.
305 Guest(s), 9 Registered Member(s) are currently online.  Details
Krimpet 🍔, rollout, mg004f, Tnmproject, Ides, CompositionNotebook, Xmaslover, Huddie, Tim Tam


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer